Related Questions

Is it alright that I take prozac, strattera, (atomoxetine) ativan, seroquel, and trileptal. Safe?

Work with prescriber. There are many interactions among these drugs that may increase side effects. Contact prescriber regarding all side effects but especially excessive sedation, confusion, dizziness, lack of coordination, irregular heart rhythm/heart palpitations, difficulty concentrating. Also may experience dry mouth, loss of appetite, sleep disturbances. Best regards for relief. Read more...

What do you recommend if I take prozac, strattera, (atomoxetine) ativan, seroquel, and trileptal. Safe?

Sounds bipolar. Bipolar disorder can be difficult to treat. Generally I would advise an attempt to get off of antidepressants (in your case Prozac). Treatment is very individual and may vary with the season (although I here not as seasonal in LA as in New England). As with any complex regimen, is it working, don't change, get regular med checks and yearly blood work. Read more...

I have bad insomnia since stop taking Prozac and seroquel (quetiapine). I can only sleep now if I take seroquel (quetiapine). Is this because I stop taking Prozac 3 weeks ago. Will I be able to sleep w/o taking seroquel (quetiapine) ever?

Yes. You probably need to taper it rather than stop it cold turkey. Ask your doctor if he/she can prescribe alternative sleep aids. Read more...
Seroquel (quetiapine) withdrawal. Seroquel has antihistamine (like Benadryl (diphenhydramine) has which is also very sedating). If stopped abruptly, it can cause antihistamine withdrawal and insomnia. If tapered slowly, (with smaller dose reductions over a couple of weeks), this should avoid this problem. Insomnia, due to anxiety or depression is a longer term issue. Discontinuation of an antidepressant like Prozac may contribute to this. Read more...
Consider Melatonin. With your doctor. Only means to getting regular sleep will be with a considered/ balanced approach with all of your medicines. Your doctor should help you choose what will work best. Read more...

I recently went off Prozac and seroquel (quetiapine) and can't sleep. The doctor said that I should take seroquel (quetiapine) for sleep. It helps a little but I'm still not sleeping right? What should I do?

Sleep hygiene . Reset your natural circadian rhythm by the following... Use sunlight to wake up at the same time every morning(open the curtains so the rising sunlight hits your closed eyes). Get up every day around the same time, take no naps, and go to bed for no more than 8 hrs.No caffeine after lunch. Good luck. Read more...
Sleep specialist. There are so many things that could be affecting your sleep that you'd probably end up doing better if you sought the help of a sleep specialist. Read more...
Insomnia. Not sure what the seroquel (quetiapine) dose is, but please talk with the prescribing doctor to see if increasing the dose is possible. Also, sleep hygiene techniques is worth a try. Read more...
See a sleep doc too. You should see a sleep disorders specialist to find out if you have sleep apnea that could be worsening your depression. Also, Klonopin can worsen sleep apnea if you do have it, unless it is treated with cpap. Effexor (venlafaxine) xr can also disturb sleep, so discuss timing of it with your doctor. Read more...

Is it possible to lose weight while on seroquel and prozac? I've lost 8 pounds but can't seem to lose any more weight. I am 180 lbs.

Possible but varies. Nutrition choices, fitness plan, self-discipline, motivation and good sleep have impact on weight and general health for anyone including those on medication that may cause weight gain. For most weight is manageable. Others may need med change. Must weigh med benefit with med side effect. Work with prescriber to find plan that works for you. Seek a virtual consult. Best regards for good health. Read more...

I am 180 pounds and 5'7. I want to lose 30 pounds. But I am on seroquel and prozac. When will I lose this weight? I workout and eat right

Weight gain s/e? Both Seroquel and Prozac have weight gain as possible side effects. If you're eating healthy and working out, suggest you talk to prescribing doctor about slowly lowering dose of one or both meds, or considering alternative med which may be less likely to cause weight gain. You should also see your pcp to make sure there are no underlying medical causes for weight gain. I hope this helps. Read more...

What are the benefits of taking 40 mg prozac during the day and 50mg seroquel (quetiapine) during night time? Can one have a glass of wine with these drugs?

Not recommended. We typically don't recommend consuming alcohol w/medications that can affect thinking, especially those that can cause sleepiness like quetiapine (Seroquel). In fact, that's why we recommend taking quetiapine at bedtime whereas many people find that Prozac (fluoxetine) perks them up a bit so it's better to take in AM. Of course you may experience opposite (paradoxical) effect so discuss w/your doc. Read more...

I took a 50mg seroquel (quetiapine) and I think a 20mg Prozac about thirty minutes before throwing up. Did the medicines make it into my system?

Most likely. After a half an hour i would assume that they had dissolved in your stomach and that a good part of the medication made it into your small intestine, but we'll never know exactly how much. I am assuming you did not see any whole capsules in the vomitus. Read more...
Some... As dr jacobson reported, a tablet would be assumed to be partially into the small intestine within 30 min, except for people with slowed gastric motility...At your age (19) the most common reason for slowed motility through the GI tract would be an eating disorder (present of previously present). If this is the case, the med. Likely did not make it into the small intestine due to slowed motility. Read more...